Vol. 98, No. 1, 1982

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
On maps related to σ-locally finite and σ-discrete collections of sets

Ernest A. Michael

Vol. 98 (1982), No. 1, 139–152

Over the past decade or so, two closely related classes of maps have been introduced and studied independently: The co-σ-discrete maps of R. W. Hansell and the σ-locally finite maps of the author. The principal purpose of this note is, first, to study the relationship between these maps and introduce consistent terminology (which Hansell is also adopting), and second, to prove a theorem which relates these maps to quotient s-maps between metric spaces.

Mathematical Subject Classification 2000
Primary: 54C10
Secondary: 54C99
Received: 9 January 1980
Published: 1 January 1982
Ernest A. Michael